A Monte Carlo study of growth regressions
William Hauk and
Romain Wacziarg
Journal of Economic Growth, 2009, vol. 14, issue 2, 103-147
Keywords: Growth regressions; Measurement error; System-GMM; O47; O57; C15; C23 (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (212)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10887-009-9040-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: A Monte Carlo Study of Growth Regressions (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jecgro:v:14:y:2009:i:2:p:103-147
Ordering information: This journal article can be ordered from
http://www.springer. ... th/journal/10887/PS2
DOI: 10.1007/s10887-009-9040-3
Access Statistics for this article
Journal of Economic Growth is currently edited by Oded Galor
More articles in Journal of Economic Growth from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().